Hello, i am on the imlanon and i get eregular

Patient

Q: Hello, i am on the imlanon and i get eregular menstral periods i get it every 3 months for a week. My period was due january and i did get on january 20 it is now february 9 and i still have my period and us heavy and my breast have been hurting since december. I also get alot of heart burn and sometimes i get abdominal like cramping pains Should i make an appointment with my regular doctor?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can weihht gain supplements have side effects or skin colour damages or heart diseases Can i take this supplement ...

Q: I am always hungry at night. Why? I am vegetarian. These days I am doing a gym workout and eating lot of things......

Q: I am a 25yr old male bodybuilder. I have been doing this since I was 19. I work out 6-7 days a week. My diet consists...

Q: Is it ok to take calcium 500 daily for muscle building(as i used to workout 4 times a week) even though my calcium in...

Q: Hi, I am Ketan Bhagat. I am 28 years old and 57 Kg of weight. I am no physical issue but I want to make my physics b...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews